| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 89-92


J. Y. Kang, C. S. Ryoo
      Symmetric identities for Carlitz's type twisted q-Genocchi polynomials using twisted q-Genocchi zeta function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 89, 4405-4412
      http://dx.doi.org/10.12988/ams.2014.46509

K. Ben Haddouch, N. Tsouli, El Miloud Hssini, Z. El Allali
      On the first eigensurface for the third order spectrum of p-biharmonic operator with weight
      Applied Mathematical Sciences, Vol. 8, 2014, no. 89, 4413-4424
      http://dx.doi.org/10.12988/ams.2014.43168

Rika Intan, M. Imran, M. D. H. Gamal
      A three-step derivative free iterative method for solving a nonlinear equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 89, 4425-4431
      http://dx.doi.org/10.12988/ams.2014.46433

Sangbok Nam, Hwajoon Kim
      The representation on solutions of the Sine-Gordon and Klein-Gordon equations by Laplace transform
      Applied Mathematical Sciences, Vol. 8, 2014, no. 89, 4433-4440
      http://dx.doi.org/10.12988/ams.2014.46436

K. Teerapabolarn, K. Jaioun
      An improved Poisson approximation for the negative binomial distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 89, 4441-4445
      http://dx.doi.org/10.12988/ams.2014.46502

M. Kalamani, S. Valarmathy, M. Krishnamoorthi
      Modified noise reduction algorithm for speech enhancement
      Applied Mathematical Sciences, Vol. 8, 2014, no. 89, 4447-4452
      http://dx.doi.org/10.12988/ams.2014.45365

E. Aailal, A. Hassouni
      On the correspondence between risk measures on the space of infinite sequences and their acceptance sets
      Applied Mathematical Sciences, Vol. 8, 2014, no. 90, 4453-4458
      http://dx.doi.org/10.12988/ams.2014.46479

Salma Al-Tuwairqi, Lamees Felimban
      The impact of international school on local language: a mathematical model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 90, 4459-4468
      http://dx.doi.org/10.12988/ams.2014.46434

O. V. Chernoyarov, Sai Si Thu Min, A. V. Salnikova, B. I. Shakhtarin, A. A. Artemenko
      Application of the local Markov approximation method for the analysis of information processes processing algorithms with unknown discontinuous parameters
      Applied Mathematical Sciences, Vol. 8, 2014, no. 90, 4469-4496
      http://dx.doi.org/10.12988/ams.2014.46415

Massimiliano Ferrara, Angelo Roberto Gaglioti
      The derivation of the legal principle on human persona from the legal rules on personal freedom and freedom of movement: a mathematical approach
      Applied Mathematical Sciences, Vol. 8, 2014, no. 91, 4497-4510
      http://dx.doi.org/10.12988/ams.2014.46474

F. Ghanim
      Inclusion properties for classes of analytic meromorphic functions related to zeta function
      Applied Mathematical Sciences, Vol. 8, 2014, no. 91, 4511-4520
      http://dx.doi.org/10.12988/ams.2014.46420

Jaegwi Go, Je-Hyun Lee
      Mathematical analysis of microstructural characterizations for thermally grown oxide layers in thermal barrier coatings
      Applied Mathematical Sciences, Vol. 8, 2014, no. 91, 4521-4531
      http://dx.doi.org/10.12988/ams.2014.46463

Precious Jane Fiesta Lapura, Helen Moso Rara
      rgw sets in the product space and rgw open and closed functions
      Applied Mathematical Sciences, Vol. 8, 2014, no. 91, 4533-4539
      http://dx.doi.org/10.12988/ams.2014.46437

Ronalyn T. Langam, Rosalio G. Artes, Jr
      Geometric properties of square lattice
      Applied Mathematical Sciences, Vol. 8, 2014, no. 91, 4541-4546
      http://dx.doi.org/10.12988/ams.2014.46466

Ahmadin, Fatmawati
      Mathematical modeling of drug resistance in tuberculosis transmission and optimal control treatment
      Applied Mathematical Sciences, Vol. 8, 2014, no. 92, 4547-4559
      http://dx.doi.org/10.12988/ams.2014.46492

Bahtiyar Ismailov, Khairulla Ismailov, Aizhan Urmatova, Tursinay Koyshieva
      Mathematical modelling, dynamic and mass-transfer calculation of gas-drop mixture in the mass-transfer apparatus multistage channels
      Applied Mathematical Sciences, Vol. 8, 2014, no. 92, 4561-4570
      http://dx.doi.org/10.12988/ams.2014.46471

Wadim Strielkowski
      Modelling the impact of infectious diseases on tourism
      Applied Mathematical Sciences, Vol. 8, 2014, no. 92, 4571-4577
      http://dx.doi.org/10.12988/ams.2014.46491

Gustavo Valentim Loch, Arinei Carlos Lindbeck da Silva
      A computational study on the number of iterations to solve the transportation problem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 92, 4579-4583
      http://dx.doi.org/10.12988/ams.2014.46435

G. Arul Freeda Vinodhini, V. Vidhya
      Transient solution of a multi-server queue with catastrophes and impatient customers when system is down
      Applied Mathematical Sciences, Vol. 8, 2014, no. 92, 4585-4592
      http://dx.doi.org/10.12988/ams.2014.45388

Section on Mathematical Education

Pramono Sidi, Agung Prabowo, Subiyanto
      Applications of number bases in Javanese community life (Applicatons of tally system and number bases on trading, building constructions, and monetary/currency)
      Applied Mathematical Sciences, Vol. 8, 2014, no. 92, 4593-4600
      http://dx.doi.org/10.12988/ams.2014.46464


Journals | Books | Author guidelines